# SDR 2005UALA01217

- Difficulty date: November 2, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 60,067 hours, 6,877 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M-D STA 1660 GALLEY AREA FLOORBEAM UPPER CHORD HAS CORROSION (AT SCREW HOLE AREA) LBL 30.  LOCAL DAMAGE REPAIRED PER SRM AS PERMANENT.
